Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Suffering from depression and panic attack. Taken Etizola plus and Presilex. What would be the recovery period?

User rating for this question
Very Good
Answered by

Psychiatrist
Practicing since : 2004
Answered : 1840 Questions
Question
i am on etizola plus 10mg.and etizola .5 i am suffuring from depression and pannic attack, i m not getting ok since last 20 days, doctor have changed and increase dose to presilex 20mg pl.suggest me.is there any side effect how much time it will take to recover.i am getteing treatment from family physician who is in touch with me since last 8 yrs. is
Posted Sun, 3 Jun 2012 in Depression
 
 
Answered by Dr. Ashish Mittal 17 hours later
Hello,
Thanks for your query.

I appreciate your efforts for medical consultation in so much distress.

Important aspects of your query are:
•     42 year old male
•     Known case of Panic and anxiety disorder
•     Concern related to: Drug dose and poor treatment response in 20 days

Panic and depression occur due to neurotransmitters imbalance in brain most commonly involving serotonin neurotransmitter.

In drug treatment two types of medicine used. For immediate relief of anxiety benzodiazepines group of medicines (like etizolam) are used and for long term relief most commonly SSRI: selective serotonin reuptake inhibitors (like escitalpram/prasilex) are used. SSRI takes around 3-4 weeks to show its effect. Non drug treatment like cognitive behaviour therapy (form of psychotherapy) also takes weeks to show its effect.

All these process is complex. I have just simplified it to make you understand it.

Etizola Plus contain: etizolam, escitalopram
Prasilex contain escitalopram. 20mg prasilex is appropiate dose.

So, your treatment is appear to right but in some cases improvement may take time. Although I understand that you are suffering, but you have to keep patience.

Some time patient (40% cases) did not improve with initial treatment, in that case one of the following steps are used:
-Increase the dose of current medicine
-Change of existing medicine
-Addition of other medicine

Apart from above advice following simple measures will help you:
-Decrease worrying about symptoms as they will cure after treatment.
-Healthy diet: Milk and fruits in diet.
-Daily morning walk and breathing exercise.

I hope this information has been both informative and helpful for you. In case of any doubt, I will be available for follow ups.

Wish you good health.
Regards,
Above answer was peer-reviewed by
 
Follow-up: Suffering from depression and panic attack. Taken Etizola plus and Presilex. What would be the recovery period? 1 hour later
in afternoon time or in evening time i feel uneasyness due to cough in throt i feel breathing problem slowly it creats panic i feel burning sensation headache breathing problem at thet time i take etizola .5mg after 45min or 60min. everything will be alright so pl. tell me whether this symptoms is of depression and panic. my medicine will clear this type of problem or not, I want to go out of station for vaccation to kashmir with my family for 10 days, i can go even if my treatment is going on pl. suggest,
 
 
Answered by Dr. Ashish Mittal 1 hour later
Hello again,

Treatment for cough depend on cause: allergic or infectious. It needed examination and investigations according to examination findings.

For short duration you can use etizolam for anxiety. Severe Anxiety may associated with breathing problem like chokking sensation. In your case you are having cough first followed by anxiety. So, cough need to be treated concurrently.

Wish you good health.
Regards,
Above answer was peer-reviewed by
 
Follow-up: Suffering from depression and panic attack. Taken Etizola plus and Presilex. What would be the recovery period? 7 hours later
today my doctor advice me to take etizola plus 10mg(taking since last 20 days) and pexep cr 12.5mg(new added today) FOR 30 DAYS. and for emergency etizola .5 pl guide whether i can take both any side effect, it is heavy dose or not i will be alright or not is it a perfect medicine for me pl. pl.. reply.
 
 
Answered by Dr. Ashish Mittal 1 hour later
Hello again,

It is not heavy dose. You can take it.
It is also explained in primary reply:

Some time patient (40% cases) did not improve with initial treatment, in that case one of the following steps are used:
-Increase the dose of current medicine
-Change of existing medicine
-Addition of other medicine (Like pexep is added in your case)

Regards,
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor